# SDR FDEA201411013446

- Difficulty date: November 1, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 82,179 hours, 30,088 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Roller Tray
- Part number: NFJ601041
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT BETWEEN STATION 1641 - 1661, RT SIDE ROLLER TRAY SEVERAL AREAS HAVE CORROSION & DEFORMED, RBL 54.  REPAIRED CTR CARGO COMPARTMENT ROLLER TRAY BETWEEN 1621 - 1661, RBL 54 IAW SRM 53-70-00 FIG 7.  MAJOR REPAIR.
